# SDR SWAA2024071802382

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LOWER FASTENER OPEN HOLE OF BS 727 INNER CHORD AT STRIMGER 18A R/S.<[01] FAULT TO BE RESOLVED ON ITEM # TTG8Q00U011U.;[02] CORRECTION TO READ FAULT TO BE RESOLVED ON ITEM # TTG8Q00U1GHG.;[03] VERIFIED STEP 2 FAULT WILL BE RESOLVED ON TTG8Q00U1GHG
